Alert archive / South Dakota / Wind Advisories in 2007
Wind Advisory 24, NWS Aberdeen, SD
NWS Aberdeen, SD issued this wind advisory at Oct 30, 2007, 3:36 PM CDT for 26 counties in South Dakota; Big Stone County, Traverse County, Minnesota. It took effect at Oct 30, 2007, 4:00 PM CDT. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Oct 30, 2007, 3:36 PM CDT (20:36 UTC)
- In effect from
- Oct 30, 2007, 4:00 PM CDT
- Expired
- Oct 31, 2007, 3:58 AM CDT
- In force
- 12 hr
- Issued by
- NWS Aberdeen, SD
All 28 counties
Big Stone County, MN, Traverse County, MN, Brown County, SD, Buffalo County, SD, Campbell County, SD, Clark County, SD, Codington County, SD, Corson County, SD, Day County, SD, Deuel County, SD, Dewey County, SD, Edmunds County, SD, Faulk County, SD, Grant County, SD, Hamlin County, SD, Hand County, SD, Hughes County, SD, Hyde County, SD, Jones County, SD, Lyman County, SD, Marshall County, SD, McPherson County, SD, Potter County, SD, Roberts County, SD, Spink County, SD, Stanley County, SD, Sully County, SD, Walworth County, SD
The radar
The Aberdeen radar (KABR), 56 km from the middle of the area, began a volume at 20:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Aberdeen, SD (KABR), launched 12:00Z, 8.6 hours before the alert went out and 34 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2612 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 21 m²/s²
- 0-3 km storm-relative helicity
- 99 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KABR 302036 NPWABR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ABERDEEN SD 336 PM CDT TUE OCT 30 2007 ...STRONG NORTHWEST WINDS DEVELOPING... .A STRONG COLD FRONT MOVING ACROSS THE REGION TONIGHT WILL BRING STRONG NORTHWEST WINDS TO THE AREA THIS EVENING AND OVERNIGHT. SDZ003-004-009-015-016-033>035-045-048-310300- /O.NEW.KABR.WI.Y.0024.071030T2100Z-071031T0300Z/ CORSON-CAMPBELL-WALWORTH-DEWEY-POTTER-STANLEY-SULLY-HUGHES-JONES- LYMAN- INCLUDING THE CITIES OF...MCLAUGHLIN...HERREID...MOBRIDGE... TIMBER LAKE...GETTYSBURG...FORT PIERRE...ONIDA...PIERRE...MURDO... PRESHO 336 PM CDT TUE OCT 30 2007 /236 PM MDT TUE OCT 30 2007/ ...WIND ADVISORY IN EFFECT UNTIL 10 PM CDT /9 PM MDT/ THIS EVENING... THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM CDT /9 PM MDT/ THIS EVENING. NORTHWEST WINDS OF 25 TO 40 MPH ARE EXPECTED THROUGH THE EVENING HOURS. USE CAUTION WHEN TRAVELING...ESPECIALLY IF YOU ARE DRIVING A HIGH PROFILE VEHICLE. SECURE ANY LOOSE ITEMS OUTSIDE OR BRING THEM INDOORS. $$ MNZ039-046-SDZ005>008-010-011-017>023-036-037-051-310445- /O.NEW.KABR.WI.Y.0024.071031T0000Z-071031T1000Z/ TRAVERSE-BIG STONE-MCPHERSON-BROWN-MARSHALL-ROBERTS-EDMUNDS-DAY- FAULK-SPINK-CLARK-CODINGTON-GRANT-HAMLIN-DEUEL-HYDE-HAND-BUFFALO- INCLUDING THE CITIES OF...WHEATON...ORTONVILLE...EUREKA... ABERDEEN...BRITTON...SISSETON...IPSWICH...WEBSTER...FAULKTON... REDFIELD...CLARK...WATERTOWN...MILBANK...CASTLEWOOD... CLEAR LAKE...HIGHMORE...MILLER...FORT THOMPSON 336 PM CDT TUE OCT 30 2007 ...WIND ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 5 AM CDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 5 AM CDT WEDNESDAY. THE WINDS ARE EXPECTED TO BECOME NORTHWEST IN THE EARLY EVENING HOURS AND INCREASE TO 25 TO 40 MPH. USE CAUTION WHEN TRAVELING...ESPECIALLY IF YOU ARE DRIVING A HIGH PROFILE VEHICLE. SECURE ANY LOOSE ITEMS OUTSIDE OR BRING THEM INDOORS. $$ MOHR
4 follow-up statements
000 WWUS73 KABR 310228 NPWABR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ABERDEEN SD 928 PM CDT TUE OCT 30 2007 ...STRONG NORTHWEST WINDS TONIGHT... .A STRONG COLD FRONT MOVING ACROSS THE REGION TONIGHT WILL BRING STRONG NORTHWEST WINDS TO THE AREA LATE THIS EVENING AND OVERNIGHT. SDZ003-004-009-015-016-033>035-045-048-310500- /O.EXT.KABR.WI.Y.0024.000000T0000Z-071031T0500Z/ CORSON-CAMPBELL-WALWORTH-DEWEY-POTTER-STANLEY-SULLY-HUGHES-JONES- LYMAN- INCLUDING THE CITIES OF...MCLAUGHLIN...HERREID...MOBRIDGE... TIMBER LAKE...GETTYSBURG...FORT PIERRE...ONIDA...PIERRE...MURDO... PRESHO 928 PM CDT TUE OCT 30 2007 /828 PM MDT TUE OCT 30 2007/ ...WIND ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CDT /11 PM MDT/ TONIGHT... THE WIND ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT CDT /11 PM MDT/ TONIGHT. NORTHWEST WINDS OF 25 TO 35 MPH ARE EXPECTED THROUGH MIDNIGHT. USE CAUTION WHEN TRAVELING...ESPECIALLY IF YOU ARE DRIVING A HIGH PROFILE VEHICLE. SECURE ANY LOOSE ITEMS OUTSIDE OR BRING THEM INDOORS. $$ MNZ039-046-SDZ005>008-010-011-017>023-036-037-051-311000- /O.CON.KABR.WI.Y.0024.000000T0000Z-071031T1000Z/ TRAVERSE-BIG STONE-MCPHERSON-BROWN-MARSHALL-ROBERTS-EDMUNDS-DAY- FAULK-SPINK-CLARK-CODINGTON-GRANT-HAMLIN-DEUEL-HYDE-HAND-BUFFALO- INCLUDING THE CITIES OF...WHEATON...ORTONVILLE...EUREKA... ABERDEEN...BRITTON...SISSETON...IPSWICH...WEBSTER...FAULKTON... REDFIELD...CLARK...WATERTOWN...MILBANK...CASTLEWOOD... CLEAR LAKE...HIGHMORE...MILLER...FORT THOMPSON 928 PM CDT TUE OCT 30 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM CDT WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM CDT WEDNESDAY. NORTHWEST WINDS OF 25 TO 35 MPH ARE EXPECTED THROUGH EARLY MORNING. USE CAUTION WHEN TRAVELING...ESPECIALLY IF YOU ARE DRIVING A HIGH PROFILE VEHICLE. SECURE ANY LOOSE ITEMS OUTSIDE OR BRING THEM INDOORS. $$ PARKIN
000 WWUS73 KABR 310514 NPWABR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ABERDEEN SD 1214 AM CDT WED OCT 31 2007 ...STRONG NORTHWEST WINDS TONIGHT... .THE COLD FRONT HAS MOVED OUT OF THE STATE THIS EVENING...HOWEVER WITH COLD HIGH PRESSURE SLOWLY BUILDING INTO THE REGION...WINDS WILL CONTINUE TO BE GUSTY OVERNIGHT AND INTO TOMORROW. SDZ005>007-010-011-017>019-036-037-051-310615- /O.CAN.KABR.WI.Y.0024.000000T0000Z-071031T1000Z/ MCPHERSON-BROWN-MARSHALL-EDMUNDS-DAY-FAULK-SPINK-CLARK-HYDE-HAND- BUFFALO- INCLUDING THE CITIES OF...EUREKA...ABERDEEN...BRITTON...IPSWICH... WEBSTER...FAULKTON...REDFIELD...CLARK...HIGHMORE...MILLER... FORT THOMPSON 1214 AM CDT WED OCT 31 2007 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS CANCELLED THE WIND ADVISORY. HIGH PRESSURE HAS ADVANCED FAR ENOUGH EAST TO ALLOW WINDS TO DIMINISH BELOW ADVISORY CRITERIA...BUT A STRONG PRESSURE GRADIENT WILL ALLOW FOR WINDS TO REMAIN BETWEEN 20 AND 30 MPH THROUGH THE REMAINDER OF THE NIGHT AND INTO TOMORROW MORNING. $$ SDZ003-004-009-015-016-033>035-045-048-310615- /O.EXP.KABR.WI.Y.0024.000000T0000Z-071031T0500Z/ CORSON-CAMPBELL-WALWORTH-DEWEY-POTTER-STANLEY-SULLY-HUGHES-JONES- LYMAN- INCLUDING THE CITIES OF...MCLAUGHLIN...HERREID...MOBRIDGE... TIMBER LAKE...GETTYSBURG...FORT PIERRE...ONIDA...PIERRE...MURDO... PRESHO 1214 AM CDT WED OCT 31 2007 /1114 PM MDT TUE OCT 30 2007/ ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY IS NO LONGER IN EFFECT. HIGH PRESSURE HAS ADVANCED FAR ENOUGH EAST TO ALLOW WINDS TO DIMINISH BELOW ADVISORY CRITERIA...BUT A STRONG PRESSURE GRADIENT WILL ALLOW FOR WINDS TO REMAIN BETWEEN 20 AND 30 MPH THROUGH THE REMAINDER OF THE NIGHT AND INTO TOMORROW MORNING. $$ MNZ039-046-SDZ008-020>023-311000- /O.CON.KABR.WI.Y.0024.000000T0000Z-071031T1000Z/ TRAVERSE-BIG STONE-ROBERTS-CODINGTON-GRANT-HAMLIN-DEUEL- INCLUDING THE CITIES OF...WHEATON...ORTONVILLE...SISSETON... WATERTOWN...MILBANK...CASTLEWOOD...CLEAR LAKE 1214 AM CDT WED OCT 31 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM CDT EARLY THIS MORNING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM CDT EARLY THIS MORNING. NORTHWEST WINDS OF 25 TO 35 MPH ARE EXPECTED TO CONTINUE THROUGH THE EARLY MORNING HOURS. USE CAUTION WHEN TRAVELING...ESPECIALLY IF YOU ARE DRIVING A HIGH PROFILE VEHICLE. SECURE ANY LOOSE ITEMS OUTSIDE OR BRING THEM INDOORS. $$
000 WWUS73 KABR 310552 NPWABR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ABERDEEN SD 1252 AM CDT WED OCT 31 2007 ...STRONG NORTHWEST WINDS TONIGHT... .THE COLD FRONT HAS MOVED OUT OF THE STATE THIS EVENING...HOWEVER WITH COLD HIGH PRESSURE SLOWLY BUILDING INTO THE REGION...WINDS WILL CONTINUE TO BE GUSTY OVERNIGHT AND INTO TOMORROW. MNZ039-046-SDZ008-020>023-311000- /O.CON.KABR.WI.Y.0024.000000T0000Z-071031T1000Z/ TRAVERSE-BIG STONE-ROBERTS-CODINGTON-GRANT-HAMLIN-DEUEL- INCLUDING THE CITIES OF...WHEATON...ORTONVILLE...SISSETON... WATERTOWN...MILBANK...CASTLEWOOD...CLEAR LAKE 1252 AM CDT WED OCT 31 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM CDT EARLY THIS MORNING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM CDT EARLY THIS MORNING. NORTHWEST WINDS OF 25 TO 35 MPH ARE EXPECTED TO CONTINUE THROUGH THE EARLY MORNING HOURS. USE CAUTION WHEN TRAVELING...ESPECIALLY IF YOU ARE DRIVING A HIGH PROFILE VEHICLE. SECURE ANY LOOSE ITEMS OUTSIDE OR BRING THEM INDOORS. $$
000 WWUS73 KABR 310858 NPWABR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ABERDEEN SD 358 AM CDT WED OCT 31 2007 ...GUSTY NORTHWEST WINDS WILL CONTINUE THROUGH THE MORNING... .WITH THE COLD FRONT WELL TO OUR SOUTH...HIGH PRESSURE HAS MOVED FAR ENOUGH EAST TO ALLOW OUR WINDS TO DROP BELOW ADVISORY CRITERIA. MNZ039-046-SDZ008-020>023-311000- /O.CAN.KABR.WI.Y.0024.000000T0000Z-071031T1000Z/ TRAVERSE-BIG STONE-ROBERTS-CODINGTON-GRANT-HAMLIN-DEUEL- INCLUDING THE CITIES OF...WHEATON...ORTONVILLE...SISSETON... WATERTOWN...MILBANK...CASTLEWOOD...CLEAR LAKE 358 AM CDT WED OCT 31 2007 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS CANCELLED THE WIND ADVISORY. HIGH PRESSURE HAS ADVANCED FAR ENOUGH EAST TO ALLOW WINDS TO DIMINISH BELOW ADVISORY CRITERIA...HOWEVER A STRONG PRESSURE GRADIENT REMAINS IN PLACE AND WILL ALLOW FOR CONTINUED WIND GUSTS BETWEEN 20 TO 30 MPH WITH OCCASIONAL HIGHER GUSTS THIS MORNING. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Aberdeen, SD wrote its last area forecast discussion before this wind advisory went out at Oct 30, 3:16 PM CDT, 20 minutes earlier.
Area forecast discussion, Oct 30, 3:16 PM CDT, 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ABERDEEN SD
316 PM CDT TUE OCT 30 2007
.SHORT TERM...TONIGHT THROUGH THURSDAY NIGHT
SATELLITE...RADAR AND SURFACE OBS SHOW THE UPPER LEVEL TROUGH OUT
WEST AND SURFACE COLD FRONT BEGINNING TO AFFECT THE CWA WITH
INCREASING CLOUD COVER ALONG WITH SOME RADAR ECHOES SHOWING UP.
ALSO...WINDS WERE COMING AROUND TO THE WEST AND NORTHWEST AND
INCREASING IN THE FAR WESTERN CWA LATE THIS AFTERNOON. WILL CANCEL
RED FLAG WARNING AS TEMPERATURES WERE NOT WARMING UP A LOT AND
DONT SEE RHS FALLING TO 25 PERCENT. OTHERWISE...INDICATIONS ARE
THAT THE WINDS WILL INCREASE FROM THE NORTHWEST AND BE STRONG
ENOUGH FOR A WIND ADVISORY FOR THE CWA FOR MUCH OF THE NIGHT. WITH
GOOD PRESSURE RISES IN BEHIND COLD FRONT...STRONG CAA...GOOD
SUBSIDENCE DOWN LOW AND MODEL SOUNDINGS SHOWING THE LAPSE RATES
STAYING FAIRLY STEEP THROUGH THE NIGHT...EXPECT PLENTY OF MOMENTUM
TO MIX DOWN. ALSO...THE SURFACE PRESSURE GRADIENT REMAINS TIGHT
THROUGH THE NIGHT. OTHERWISE...MID AND HIGH LEVEL CLOUDS WILL MOVE
EAST ACROSS THE CWA TONIGHT ALONG WITH SOME HIGH BASED SCATTERED
SPRINKLES. EXPECT SUNSHINE ON WEDNESDAY WITH COOLER TEMPERATURES
ALONG WITH A DEEP MIXING LAYER. THUS...IT WILL REMAIN WINDY ON
WEDNESDAY AND MAY ALSO REQUIRE A WIND ADVISORY. THE MODELS AND
ENSEMBLES CONTINUE TO AGREE THAT NORTHWEST FLOW SHORT WAVES AND
COLD FRONTS/SURFACE TROUGHS WILL COME ACROSS THE REGION THROUGH
THURSDAY NIGHT. SURFACE HIGH PRESSURE WILL SETTLE OVER THE CWA
WEDNESDAY NIGHT AND BRING CLEAR SKIES...LIGHT WINDS AND SOME COLD
TEMPERATURES BY THURSDAY MORNING. SOUTH WINDS ON THURSDAY WILL
BRING BACK SOME WARMER AIR IN ADVANCE OF THE NEXT COLD
FRONT/TROUGH FOR LATE THURSDAY AFTERNOON AND NIGHT. THUS...WARMED
HIGHS UP FOR THURSDAY AND MAY HAVE TO INCREASE THEM EVEN MORE. THE
THURSDAY AFTERNOON/NIGHT UPPER TROUGH/SURFACE COLD FRONT WILL BE
DRIER AND SHOULD ONLY BRING SOME SCT-BKN MID AND HIGH LEVEL CLOUDS
AND NO PRECIPITATION. TEMPERATURES WILL NOT FALL QUITE SO MUCH
THURSDAY NIGHT WITH THE WINDS STAYING UP.
.LONG TERM...FRIDAY THROUGH TUESDAY.
BIGGEST CHALLENGE IN THE EXTENDED DEALS WITH COOLING TEMPERATURES
SUNDAY THROUGH TUESDAY.
CWA REMAINS IN QUICK CYCLONIC FLOW THROUGH THE PERIOD...WITH FIRST
SHOT OF ENERGY PASSING BY CWA EARLY FRIDAY. STRONG CAA TAKES PLACE
BEGINNING ON FRIDAY. AS WAVE PASSES TO THE EAST...WAA RETURNS
BRIEFLY TO THE AREA WITH A MINOR WARMUP SEEN ON SATURDAY AND AGAIN
ON SUNDAY.
BOTH GFS AND EC AREA PRETTY CLOSE IN WAVE THAT SHOOTS DOWN INTO
UPPER CONUS SUNDAY NIGHT INTO MONDAY. ATTM FRONT APPEARS TO BE
DRY...BUT VERY STRONG CAA SETS IN ON MONDAY. GFS/EC DO AGREE FOR
TUESDAY...AS EC BUILDS TROF A BIT FURTHER WESTWARD...WHILE THE GFS
REMAINS MORE PROGRESSIVE WITH FEATURE. CANADIAN AGREES WITH
PROGRESSIVE SOLN...BUT NO OVERALL EFFECT ON THE COOLISH THINKING.
BY 12Z TUESDAY 85H TEMPS FALL TO -10 C ACROSS THE NE WITH -8 C
ACROSS OUR FAR SW. DROPPED HPC TEMPS A CATEGORY FOR MONDAY/TUESDAY
TIME FRAME.
WITH QUICK MOVING FLOW SETTING UP...NO REAL CHANCE FOR MOISTURE
RECOVERY AHEAD OF SUNDAY NIGHT SYSTEM. BASED ON 85H-7H Q-VECTOR
CONVERGENCE ALONG COLD FRONT SUNDAY NIGHT...AN ISOLATED SPRINKLE
OR FLURRY IS POSSIBLE...BUT NOT WORTH THE MENTION ATTM IN THE
FORECAST.
&&
.AVIATION...
BKN/OVC VFR CIGS TO CONTINUE THROUGH 18Z WEDNESDAY. LOOK FOR CIGS
AOA 15K FEET AGL LOWERING TO 7K FEET AGL AS COLD FRONT PASSES
THROUGH. COLD FROPA EXPECTED TO PASS KPIR/KMBG AREA AROUND
21Z...KABR AROUND 00Z AND KATY AROUND 03Z. GUSTY NW WINDS WILL
DEVELOP BEHIND FRONT...WITH GUSTS TO 40KTS POSSIBLE...ESPECIALLY
ALONG THE MO RIVER FROM 00Z TO 05Z WEDNESDAY. SKIES WILL CLEAR
FROM WEST TO EAST OVERNIGHT...WITH SKC CONDITIONS EXPECTED ALL CWA
BY 12Z WEDNESDAY.
&&
.ABR WATCHES/WARNINGS/ADVISORIES...
SD...WIND ADVISORY UNTIL 10 PM CDT /9 PM MDT/ THIS EVENING FOR
CAMPBELL-CORSON-DEWEY-HUGHES-JONES-LYMAN-POTTER-STANLEY-
SULLY-WALWORTH.
WIND ADVISORY FROM 7 PM THIS EVENING TO 5 AM CDT WEDNESDAY FOR
BROWN-BUFFALO-CLARK-CODINGTON-DAY-DEUEL-EDMUNDS-FAULK-GRANT-
HAMLIN-HAND-HYDE-MARSHALL-MCPHERSON-ROBERTS-SPINK.
MN...WIND ADVISORY FROM 7 PM THIS EVENING TO 5 AM CDT WEDNESDAY FOR
BIG STONE-TRAVERSE.
&&
SHORT TERM...MOHR
LONG TERM...HINTZ
AVIATION...HINTZHazardous weather outlook, Oct 30, 4:09 AM CDT, 11 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ABERDEEN SD 409 AM CDT TUE OCT 30 2007 MNZ039-046-SDZ005>008-010-011-017>023-037-310915- TRAVERSE-BIG STONE-MCPHERSON-BROWN-MARSHALL-ROBERTS-EDMUNDS-DAY- FAULK-SPINK-CLARK-CODINGTON-GRANT-HAMLIN-DEUEL-HAND- 409 AM CDT TUE OCT 30 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL MINNESOTA...CENTRAL SOUTH DAKOTA...NORTH CENTRAL SOUTH DAKOTA AND NORTHEAST SOUTH DAKOTA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT. SDZ003-004-009-015-016-033>036-045-048-051-310915- CORSON-CAMPBELL-WALWORTH-DEWEY-POTTER-STANLEY-SULLY-HUGHES-HYDE- JONES-LYMAN-BUFFALO- 409 AM CDT TUE OCT 30 2007 /309 AM MDT TUE OCT 30 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL SOUTH DAKOTA AND NORTH CENTRAL SOUTH DAKOTA. .DAY ONE...TODAY AND TONIGHT WITH LOW RELATIVE HUMIDITY ACROSS CENTRAL SOUTH DAKOTA...A COLD FRONT WILL PRODUCE STRONG GUSTY WINDS IN EXCESS OF 35 MPH THIS AFTERNOON BEFORE DIMINISHING TO 25 MPH IN THE EVENING. THIS WILL PROMOTE VERY HIGH TO EXTREME FIRE DANGER ACROSS THIS AREA THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT.
The office that day
Everything else NWS Aberdeen, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 30, 4:00 AM CDT | Red Flag Warning | ABR | 11 hr |
Nearby
Wind Advisories in South Dakota, 2007Wind Advisories in Minnesota, 2007Every wind advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.